Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

New existence and stability results for partial fractional differential inclusions with multiple delay

Tom 114 / 2015

Saïd Abbas, Wafaa A. Albarakati, Mouffak Benchohra, Mohamed Abdalla Darwish, Eman M. Hilal Annales Polonici Mathematici 114 (2015), 81-100 MSC: Primary 26A33; Secondary 34A37, 34D10. DOI: 10.4064/ap114-1-6

Streszczenie

We discuss the existence of solutions and Ulam's type stability concepts for a class of partial functional fractional differential inclusions with noninstantaneous impulses and a nonconvex valued right hand side in Banach spaces. An example is provided to illustrate our results.

Autorzy

  • Saïd AbbasLaboratory of Mathematics
    University of Saïda
    PO Box 138, 20000 Saïda, Algeria
    e-mail
  • Wafaa A. AlbarakatiDepartment of Mathematics
    Faculty of Science
    King Abdulaziz University
    Jeddah, Saudi Arabia
    e-mail
  • Mouffak BenchohraLaboratory of Mathematics
    University of Sidi Bel-Abbès
    PO Box 89, 22000 Sidi Bel-Abbès, Algeria
    E-mail: benchohra@yahoo.com
    and
    Department of Mathematics
    Faculty of Science
    King Abdulaziz University
    Jeddah, Saudi Arabia
  • Mohamed Abdalla DarwishDepartment of Mathematics
    Sciences Faculty for Girls
    King Abdulaziz University
    Jeddah, Saudi Arabia
    e-mail
  • Eman M. HilalDepartment of Mathematics
    Sciences Faculty for Girls
    King Abdulaziz University
    Jeddah, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek